# SDR 5APR20120327113

- Difficulty date: March 27, 2012
- Submitted: March 28, 2012
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N913AF
- Make and model: Pilats PC1247
- Aircraft serial: 1013
- Aircraft time: 1,958 hours, 2,193 cycles
- Engine: Pwa PT6A67
- Engine time: 1,958 hours, 2,193 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 5551012150
- Condition: Out Of Alignment
- Location: Horizontal Stab
- Part time: 1,958 hours, 2,193 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HORIZONTAL STABILIZER ATTACHMENT FITTING, WHERE THE PITCH TRIM ACTUATOR IS SECURED TO THE STABILIZER. EACH SIDE OF THE ATTACHMENT FITTING HAS 2 LUGS. ON THE LT SIDE, THESE 2 LUGS ARE SEPARATING.  THE GAP WAS MEASURED WITH A FEELER GUAGE, AND FOUND TO BE .018".  THERE IS NO EVIDENCE OF DAMAGE TO THE STABILIZER.  THE BRACKET PN IS 555.10.12.150, ANGLE FITTING LT.  THE ACFT WAS REPAIRED USING TEMPORARY REV 55-01 OF THE PC-12/47E SRM 12-B-55-00-00-00A-904A-A.
